# SDR 06FDEA0272

- Difficulty date: January 19, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 43,840 hours, 19,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Unknown
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED RT WS 1574-1604.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUS REPAIR EVALUATED AND FOUND NOT TO CONFORM TO EXISTING SRM REPAIR RT FLAP OUTBOARD REPAIRED PER SRM 57-53-12.  REPAIR EVALUATED PER GMM 6-2-100 CLASSIFIED AS MAJOR.
